Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Vasculitis, leg bruises. On leukeran. Blood test shows platelet count, WBC count, CBC done. Treatment?

hi,i have vasculitis and im being treated with leukeran. my recent blodd test showes my patelet count was 55.--also my white count was 1.5.m y dr. reduced my leukeran and treated me with 10 days of predisone. he had me repeat the cbc and my count came up to 66 and the white count to 2.5.i have a big bruise on my leg and im one of jehovahs witnesses and dont take blood . is there anything else i could do? my dr wont be in the office until monday.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Hi. What i infer is that you have bone marrow suppression because of the drug leukeran which is being prescribed for your vasculitis, which i guess is under control as you havent mentioned about it. Drug induced bone marrow suppression usually recovers by itself when the offending agent is withdrawn or dose is reduced. Since your counts are improving, i think you just need to wait and watch your counts. There is no need to panic at present unless you have a spike of fever which could be dangerous. Also look at the absolute neutrophil counts, and this should be atleast 1000/cu mm. If less than this you may be prone to infection and may require injections to improve your neutrophil counts. But i guess for now you need not worry. Thank you.
Answered: Tue, 3 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor